Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 84, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a theorem from Skew field constructions
P. M. Cohn.
Proc. Amer. Math. Soc. 84 (1982), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633265
Countable injective modules are sigma injective
Charles Megibben.
Proc. Amer. Math. Soc. 84 (1982), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633266
On anisotropic solvable linear algebraic groups
S. P. Wang.
Proc. Amer. Math. Soc. 84 (1982), 11-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633267
Derivations in prime rings
B. Felzenszwalb.
Proc. Amer. Math. Soc. 84 (1982), 16-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633268
Topologically unrealizable automorphisms of free groups
John R. Stallings.
Proc. Amer. Math. Soc. 84 (1982), 21-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633269
View-obstruction problems. II
T. W. Cusick.
Proc. Amer. Math. Soc. 84 (1982), 25-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633270
An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings
Manfred Knebusch.
Proc. Amer. Math. Soc. 84 (1982), 29-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633271
A negative answer to three questions on $K$-primitive rings
B. J. Osłowski.
Proc. Amer. Math. Soc. 84 (1982), 33-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633272
Normal families of quasimeromorphic mappings
Ruth Miniowitz.
Proc. Amer. Math. Soc. 84 (1982), 35-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633273
A stability property of a class of Banach spaces not containing a complemented copy of $l_{1}$
Elias Saab and Paulette Saab.
Proc. Amer. Math. Soc. 84 (1982), 44-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633274
Almost periodic solutions for a certain class of almost periodic systems
George Seifert.
Proc. Amer. Math. Soc. 84 (1982), 47-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633275
Subharmonic functions outside a compact set in $R^{n}$
Victor Anandam.
Proc. Amer. Math. Soc. 84 (1982), 52-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633276
The first sign change of a cosine polynomial
James D. Nulton and Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 84 (1982), 55-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633277
Derivations on commutative Banach algebras
A. Khosravi.
Proc. Amer. Math. Soc. 84 (1982), 60-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633278
An extremal vector-valued $L^{p}$-function taking no extremal vectors as values
Peter Greim.
Proc. Amer. Math. Soc. 84 (1982), 65-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633279
Two UC-sets whose union is not a UC-set
John J. F. Fournier.
Proc. Amer. Math. Soc. 84 (1982), 69-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633280
Reduction theorems for a class of semilinear equations at resonance
Peter W. Bates.
Proc. Amer. Math. Soc. 84 (1982), 73-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633281
An example on strong unicity constants in trigonometric approximation
K. Y. Chan, Y. M. Chen, M. C. Liu and S. M. Ng.
Proc. Amer. Math. Soc. 84 (1982), 79-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633282
Converging factors for continued fractions $K(a_{n}/1)$, $a_{n}→0$
John Gill.
Proc. Amer. Math. Soc. 84 (1982), 85-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633283
Relative weak convergence in semifinite von Neumann algebras
Victor Kaftal.
Proc. Amer. Math. Soc. 84 (1982), 89-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633284
On a theorem of Baker, Lawrence and Zorzitto
L. Székelyhidi.
Proc. Amer. Math. Soc. 84 (1982), 95-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633285
Derivatives of $H^{p}$ functions
Knut Øyma and Serge Rookshin.
Proc. Amer. Math. Soc. 84 (1982), 97-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633286
Proof of a conjecture of Erdős about the longest polynomial
B. D. Bojanov.
Proc. Amer. Math. Soc. 84 (1982), 99-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633287
Finite test sets and $P$-matrices
Michael M. Kostreva.
Proc. Amer. Math. Soc. 84 (1982), 104-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633288
Compactness criteria for Riemannian manifolds
Gregory J. Galloway.
Proc. Amer. Math. Soc. 84 (1982), 106-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633289
On coisotropic imbeddings of presymplectic manifolds
Mark J. Gotay.
Proc. Amer. Math. Soc. 84 (1982), 111-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633290
Killing vector fields on complete Riemannian manifolds
Shinsuke Yorozu.
Proc. Amer. Math. Soc. 84 (1982), 115-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633291
Cardinal arithmetic and $ℵ_{1}$-Borel sets
Juris Steprāns.
Proc. Amer. Math. Soc. 84 (1982), 121-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633292
On the explicit form of the density of Brownian excursion local time
G. Hooghiemstra.
Proc. Amer. Math. Soc. 84 (1982), 127-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633293
An algebraic analogue of a conjecture of G. W. Whitehead
Haynes Miller.
Proc. Amer. Math. Soc. 84 (1982), 131-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633294
The cohesive property
Gerald Jungck.
Proc. Amer. Math. Soc. 84 (1982), 138-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633295
Strong local homogeneity does not imply countable dense homogeneity
Jan van Mill.
Proc. Amer. Math. Soc. 84 (1982), 143-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633296
Polynomial generators for $H_{∗}(BSU)$ and $H_{∗}(BSO;\ Z_{2})$
Stanley O. Kochman.
Proc. Amer. Math. Soc. 84 (1982), 149-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633297
An inequality for trigonometric polynomials
Lawrence A. Harris.
Proc. Amer. Math. Soc. 84 (1982), 155-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 633298